# SDR SCNA20110428001

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: N805SY
- Aircraft time: 36,589 hours, 13,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK FOUND EMERGENCY LIGHTS INOP AT SEAT 4 THRU 10.  REPLACED BATTERY PACK AT SEAT ROW 6 DEF IAW 33-51-06.  OPS CHECKS GOOD.
